# SDR HSY2006F00000

- Difficulty date: June 3, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N765FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0259
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INCRUISE FLIGHT WITH AUTOPILOT ENGAGED, FLAPS WENT TO THE FULLY EXTENDED POSITION UNCOMMANDED.  STANDBY FLAP CIRCUIT BREAKER POPPED.  PILOT RESET CIRCUIT BREAKER AND RETRACTED FLAPS TO THE 10 DEGREE POSITION IN THE STANDBY MODE.  PILOT LANDED WITH FLAPS AT 10 DEGREES.  UNABLE TO DETERMINE CAUSE. REPLACEMENT OF STBY MOTOR WAS TO REPAIR DAMAGE CAUSED BY MALFUNCTION AND NOT THE CAUSE.  STANDBY FLAP MOTOR DRIVE SHEARED.  SINCE NO CAUSE WAS DETERMINED NO C/A TAKEN.  C/A WILL MONITOR FLEED TO ANY REOCCURANCE.   (K)
